# SDR ASAA2023101645675

- Difficulty date: October 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 35,542 hours, 11,254 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT CODE 77-20861, THE BOTTOM LEFT EGT SIGNAL (T49553) IS OUT OF RANGE ON ENGINE #1. IS AN ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
